PL EN


Preferences help
enabled [disable] Abstract
Number of results
1995 | 87 | 3 | 571-574
Article title

Minimum Uncertainty States Using n-Dependent Annihilation Operator

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
We develop a formalism to obtain minimum uncertainty states using n-dependent annihilation operator. The formalism is applied to a three-diĀ­mensional harmonic oscillator and also to the one containing centrifugal barrier term. Our formalism shows that in both the cases the minimum uncertainty state can be written down as a product of the ground state and a simple function.
Keywords
EN
Publisher

Year
Volume
87
Issue
3
Pages
571-574
Physical description
Dates
published
1995-03
received
1994-09-05
(unknown)
1994-12-07
Contributors
author
  • Tata Institute of Fundamental Research, Colaba, Bombay 400 005, India
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.bwnjournal-article-appv87z301kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.